Alert archive / Wisconsin / Freeze Warnings in 2007

Freeze Warning 1, NWS Milwaukee, WI

September 14, 2007Iowa County, Lafayette County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this freeze warning at Sep 14, 2007, 2:46 PM CDT for Iowa County, Lafayette County, Sauk County, Wisconsin. It took effect at Sep 15, 2007, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 14, 2007, 2:46 PM CDT (19:46 UTC)
In effect from
Sep 15, 2007, 1:00 AM CDT
Expired
Sep 15, 2007, 8:00 AM CDT
In force
7 hr
Issued by
NWS Milwaukee, WI

Counties Iowa County, WI, Lafayette County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 124 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1700 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-126 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KMKX 141946
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT FRI SEP 14 2007

...FROST EXPECTED TONIGHT...

.A DRY AND COLD RIDGE OF HIGH PRESSURE WILL BECOME CENTERED OVER
WISCONSIN AND THE MID MISSISSIPPI VALLEY LATE TONIGHT AND
SATURDAY MORNING. AS THE HIGH BUILDS INTO THE REGION SKIES WILL
CLEAR AND THE WINDS WILL DIMINISH. FREEZING TEMPERATURES ARE
EXPECTED FOR A FEW HOURS LATE TONIGHT OVER SOUTHWEST
WISCONSIN...WITH A FROST OVER SOUTH CENTRAL WISCONSIN. PATCHY
FROST IS EXPECTED OVER MUCH OF SOUTHEAST WISCONSIN. WINDS OVER THE
FAR EAST WILL BE SLOWER TO DIMINISH...REDUCING THE THREAT OF
WIDESPREAD FROST...ESPECIALLY NEAR LAKE MICHIGAN.

WIZ056-062-067-150400-
/O.UPG.KMKX.FR.Y.0002.070915T0600Z-070915T1300Z/
/O.NEW.KMKX.FZ.W.0001.070915T0600Z-070915T1300Z/
SAUK-IOWA-LAFAYETTE-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON
246 PM CDT FRI SEP 14 2007

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY. 

A FROST AND FREEZE IS EXPECTED LATE TONIGHT...ESPECIALLY IN RIVER
VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS. READINGS IN THE
UPPER 20S TO LOWER 30S AND WIDESPREAD FROST SHOULD KILL TENDER
VEGETATION. PATCHY FREEZING FOG IS ALSO EXPECTED ALONG THE
WISCONSIN RIVER VALLEY.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS ARE
URGED TO PROTECT OR HARVEST TENDER VEGETATION.

$$

WIZ046-047-057-063-068-069-150400-
/O.CON.KMKX.FR.Y.0002.070915T0600Z-070915T1300Z/
MARQUETTE-GREEN LAKE-COLUMBIA-DANE-GREEN-ROCK-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...PORTAGE...
WISCONSIN DELLS...MADISON...MONROE...JANESVILLE...BELOIT
246 PM CDT FRI SEP 14 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY. 

ALTHOUGH WINDS SHOULD STAY UP THIS EVENING...THEY ARE EXPECTED TO
BECOME VERY LIGHT OR CALM AFTER MIDNIGHT. RIVER VALLEYS AND OTHER
LOW LYING WIND SHELTERED AREAS MAY DEVELOP A HEAVY FROST WITH
TEMPERATURES IN THE LOWER TO MIDDLE 30S.  

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE
URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$

CRAVEN
3 follow-up statements
000 
WWUS73 KMKX 150236
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 PM CDT FRI SEP 14 2007

...FROST EXPECTED TONIGHT...

.A DRY AND COLD RIDGE OF HIGH PRESSURE WILL BECOME CENTERED OVER
WISCONSIN AND THE MID MISSISSIPPI VALLEY LATE TONIGHT AND
SATURDAY MORNING. AS THE HIGH BUILDS INTO THE REGION SKIES WILL
CLEAR AND THE WINDS WILL DIMINISH. FREEZING TEMPERATURES ARE
EXPECTED FOR A FEW HOURS LATE TONIGHT OVER SOUTHWEST WISCONSIN...
WITH A FROST OVER SOUTH CENTRAL AND PARTS OF SOUTHEAST WISCONSIN.
PATCHY FROST IS EXPECTED OVER FAR SOUTHEAST WISCONSIN INLAND FROM
LAKE MICHIGAN. WINDS OVER THE FAR EAST WILL BE SLOWER TO 
DIMINISH...REDUCING THE THREAT OF WIDESPREAD FROST...ESPECIALLY
NEAR LAKE MICHIGAN.

WIZ056-062-067-151045-
/O.CON.KMKX.FZ.W.0001.070915T0600Z-070915T1300Z/
SAUK-IOWA-LAFAYETTE-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON
936 PM CDT FRI SEP 14 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY. 

A FROST AND FREEZE IS EXPECTED LATE TONIGHT...ESPECIALLY IN RIVER
VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS. READINGS IN THE
UPPER 20S TO LOWER 30S AND WIDESPREAD FROST SHOULD KILL TENDER
VEGETATION. PATCHY FREEZING FOG IS ALSO EXPECTED ALONG THE
WISCONSIN RIVER VALLEY.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS ARE
URGED TO PROTECT OR HARVEST TENDER VEGETATION.

$$

WIZ051-058-064-070-151045-
/O.EXA.KMKX.FR.Y.0002.070915T0600Z-070915T1300Z/
FOND DU LAC-DODGE-JEFFERSON-WALWORTH-
INCLUDING THE CITIES OF...FOND DU LAC...BEAVER DAM...JEFFERSON...
LAKE MILLS...ELKHORN...LAKE GENEVA
936 PM CDT FRI SEP 14 2007

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY. 

WINDS WILL CONTINUE TO DIMINISH ACROSS THE AREA OVERNIGHT. RIVER
VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS MAY DEVELOP A
HEAVY FROST WITH TEMPERATURES FALLING INTO THE LOWER TO MIDDLE
30S.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE
URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$

WIZ046-047-057-063-068-069-151045-
/O.CON.KMKX.FR.Y.0002.070915T0600Z-070915T1300Z/
MARQUETTE-GREEN LAKE-COLUMBIA-DANE-GREEN-ROCK-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...PORTAGE...
WISCONSIN DELLS...MADISON...MONROE...JANESVILLE...BELOIT
936 PM CDT FRI SEP 14 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY. 

WINDS WILL CONTINUE TO DIMINISH ACROSS THE AREA OVERNIGHT. RIVER
VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS MAY DEVELOP A
HEAVY FROST WITH TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE
URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
DAVIS
000 
WWUS73 KMKX 150848
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 AM CDT SAT SEP 15 2007

...FROST INTO THE EARLY MORNING HOURS...

.SOME FREEZING TEMPERATURES ARE EXPECTED FOR A FEW HOURS THIS
MORNING OVER PARTS OF SOUTHWEST WISCONSIN...WITH A FROST OVER
SOUTH CENTRAL AND PARTS OF SOUTHEAST WISCONSIN. PATCHY FROST IS
EXPECTED OVER FAR SOUTHEAST WISCONSIN INLAND FROM LAKE MICHIGAN.

WIZ056-062-067-151300-
/O.CON.KMKX.FZ.W.0001.000000T0000Z-070915T1300Z/
SAUK-IOWA-LAFAYETTE-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON
348 AM CDT SAT SEP 15 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

A FROST AND FREEZE IS EXPECTED THROUGH EARLY THIS MORNING...ESPECIALLY
IN RIVER VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS.
READINGS IN THE UPPER 20S TO LOWER 30S AND WIDESPREAD FROST SHOULD
KILL TENDER VEGETATION. PATCHY FREEZING FOG IS ALSO EXPECTED ALONG
THE WISCONSIN RIVER VALLEY.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS ARE
URGED TO PROTECT OR HARVEST TENDER VEGETATION.

$$

WIZ046-047-051-057-058-063-064-068>070-151300-
/O.CON.KMKX.FR.Y.0002.000000T0000Z-070915T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-COLUMBIA-DODGE-DANE-JEFFERSON-
GREEN-ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
PORTAGE...WISCONSIN DELLS...BEAVER DAM...MADISON...JEFFERSON...
LAKE MILLS...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA
348 AM CDT SAT SEP 15 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

AREAS OF FROST WILL CONTINUE THROUGH THE EARLY MORNING HOURS. RIVER
VALLEYS AND OTHER LOW LYING WIND SHELTERED AREAS MAY SEE A HEAVY
FROST WITH TEMPERATURES IN THE LOWER TO MIDDLE 30S.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE
URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
PC
000 
WWUS73 KMKX 151256
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
756 AM CDT SAT SEP 15 2007

...TEMPERATURES SLOWLY WARMING ACROSS SOUTHERN WISCONSIN...

.CLEAR SKIES ARE ALLOWING FULL SUN TO SLOWLY WARM TEMPERATURES
THROUGH THE 30S ACROSS SOUTH CENTRAL WISCONSIN...AND INLAND
LOCATIONS OF SOUTHEAST WISCONSIN.

WIZ056-062-067-151400-
/O.EXP.KMKX.FZ.W.0001.000000T0000Z-070915T1300Z/
SAUK-IOWA-LAFAYETTE-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON
756 AM CDT SAT SEP 15 2007

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING. 

AREAS OF FOG CAN BE EXPECTED IN THE WISCONSIN RIVER VALLEY THROUGH
10 AM...WITH PATCHY DENSE FOG THROUGH 9 AM.

$$

WIZ046-047-051-057-058-063-064-068>070-151400-
/O.EXP.KMKX.FR.Y.0002.000000T0000Z-070915T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-COLUMBIA-DODGE-DANE-JEFFERSON-
GREEN-ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
PORTAGE...WISCONSIN DELLS...BEAVER DAM...MADISON...JEFFERSON...
LAKE MILLS...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA
756 AM CDT SAT SEP 15 2007

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. 

TEMPERATURES WILL SLOWLY WARM THROUGH THE 30S INTO THE LOWER 40S
BY 10 AM.

$$

REM

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this freeze warning went out at Sep 14, 2:34 PM CDT, 12 minutes earlier.

Area forecast discussion, Sep 14, 2:34 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
234 PM CDT FRI SEP 14 2007

.SHORT TERM...
TONIGHT-
COLD ADVECTION WELL UNDERWAY AND TEMPERATURES HOLDING PRETTY
STEADY NOW AND ACTUALLY FALLING A BIT IN EXTREME SOUTHEAST. GUSTY
NORTHWEST WINDS UP AS HIGH AS 32 KNOTS AT KDLL AND 28 KNOTS IN
KSBM/KFLD. WELL MIXED ENVIRONMENT FEATURES BROKEN STRATOCUMULUS
BUT THIS SHOULD RAPIDLY VANISH AFTER SUNSET.

PROBLEM THEN IS HOW RAPIDLY DOES HIGH BUILD IN AND ALLOW WINDS TO
DROP OFF AND RADIATION TO REALLY KICK IN. APPEARS THAT WINDS WILL
STAY UP MOST OF THE NIGHT IN EAST...SO FROST AND TEMPERATURES MUCH
BELOW UPPER 30S SEEM UNLIKELY ALONG THE LAKE MICHIGAN SHORE.

FARTHER WEST...GFS MAV MOS GUIDANCE GOES NUTS WITH 24 AT KLNR.
THAT SEEMS EXTREME AND HAVE BLENDED THE REMAINING GUIDANCE WHICH
HAS LOWER 30S. AS A RESULT UPGRADED TO FREEZE WARNING IN WESTERN
THREE COUNTIES PER COORDINATION WITH GRB/ARX/DVN. STILL LOOKS LIKE
WINDS JUST ABOVE SURFACE WILL REMAIN STRONG MUCH OF THE NIGHT AND
KEEP THE RADIATION INVERSION FROM TOTALLY DECOUPLING SKIN LAYER
AND ALLOWING STRONG COOLING.

WARM RIVER VALLEYS SHOULD CREATE SOME STEAM FOG...SO THREW IN
FREEZING FOG IN WISCONSIN RIVER VALLEY AS WELL.

SATURDAY-
COLD START...BUT OTHERWISE A DELIGHTFUL DAY AS POLAR HIGH MOVES
ACROSS AND WINDS REMAIN LIGHT. FULL SUNSHINE SHOULD ALLOW FOR GOOD
RECOVERY.

SATURDAY NIGHT AND SUNDAY-
MODELS HAVE BEEN ATTEMPTING TO BRING WIMPY WARM ADVECTION
PRECIPITATION EVENT INTO SOUTHWEST AREA. TREND HAS BEEN DRIER AND
DRIER SO WENT AHEAD AND BOOTED THE SLIGHT CHANCE POPS. 850 MB
TEMPS BEGIN TO SURGE IN SOUTH FLOW SO SHOULD BE ABOUT 10 DEGREES
WARMER SUNDAY THAN SATURDAY.

.LONG TERM...
MONDAY AND TUESDAY-
BLOW TORCH ON. UPPER HIGH WELL ESTABLISHED IN EAST WITH TROUGH IN
THE INTERMOUNTAIN WEST. 35-45 KNOT 850 MB JET AHEAD OF THIS TROUGH
AND ANTICYCLONIC CURVATURE AT 500 MB SUGGESTS A WARM AND DRY
PATTERN. GFS AND ECMWF 850 MB TEMPS CLIMB INTO THE 17-20 C RANGE
SUGGESTING 85-90 WARMTH...SO WENT A FEW DEGREES ABOVE GUIDANCE
GIVEN PLENTY OF SUNSHINE.

TUESDAY NIGHT AND WEDNESDAY-
WEAKENING SHORT WAVE TRIES TO CRASH THE TOP OF THE RIDGE AND DRAGS
WEAK FRONT THROUGH AREA. THIS SCENARIO LOOKS LESS IMPRESSIVE FOR
RAIN THAN EARLIER RUNS...AS THE TREND HAS BEEN FOR THE SYSTEM TO
LIFT FARTHER NORTH AND WEST OF THE AREA AND FOR UPPER RIDGE OVER
OHIO VALLEY TO BE STRONGER.

THURSDAY AND FRIDAY-
ECMWF BACKED OFF ON PUSHING FRONT FARTHER SOUTH...THUS HAS COME
MORE INTO LINE WITH GFS ENSEMBLES. STALLED BOUNDARY IN SOUTHWEST
FLOW REGIME SUGGESTS AT LEAST SMALL CHANCE POPS THOUGH DYNAMICS
WILL BE QUITE WEAK AS MOST OF THE STRONGER LIFT STAYS TO THE NORTH
AND WEST AS NEXT SHORT WAVE/FRONT APPROACH. MAIN CONCERN IS THAT
IT REMAINS RATHER WARM SO HAVE BUMPED UP READINGS ABOVE GUIDANCE
BOTH DAY AND NIGHT.

CRAVEN

&&

.AVIATION...LRG DRY RDG HIGH PRES BLDS ACRS SRN WI THRU PD. VFR UFN.
STG NW SFC FLOW GRAD DIMINISHING AFT 23Z.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR WIZ046-047-057-
063-068-069.

FREEZE WARNING FROM 1 AM TO 8 AM CDT SATURDAY FOR WIZ056-062-067.

&&

35 - AVIATION/MARINE
CRAVEN/02 - LONG TERM
Hazardous weather outlook, Sep 14, 9:00 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 AM CDT FRI SEP 14 2007

WIZ046-047-051-052-056>060-062>072-150945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
900 AM CDT FRI SEP 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

FROST IS EXPECTED TONIGHT ACROSS SOUTH CENTRAL WISCONSIN WHERE A
FROST ADVISORY IS IN EFFECT. OVER SOUTHEAST WISCONSIN THE FROST WILL
BE MORE SCATTERED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-665-150945-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
900 AM CDT FRI SEP 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT DUE TO BRISK NORTHWEST WINDS
AND ROUGH WATERS. THE WINDS WILL DIMINISH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CRAFT ADVISORIES MAY BE NEEDED MONDAY NIGHT INTO EARLY
WEDNESDAY MORNING.

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH
WEDNESDAY.

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 3:40 AM CDTFrost AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 7 more28 hr

Nearby

Freeze Warnings in Wisconsin, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.